# SDR R61A201801160054

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 26,696 hours, 19,628 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 17070745611
- Part serial: 00146
- Condition: Abnormal
- Location: Nlg
- Part time: 32,960 hours, 19,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOW SYSTEM FAIL MESSAGE APPEARED ON EICAS AFTER TAKEOFF. LANDING GEAR HANDLE WAS UNABLE TO BE MOVED TO THE UP POSITION. FOLLOWED QRH, DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R NLG SHOCK STRUT IAW AMM 32-21-01.
